Volume 15, Issue 1
Numerical quadratures for Hadamard hypersingular integrals

Y. Shen

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 50-59

Published online: 2006-02

Preview Full PDF 120 565
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{NM-15-50, author = {Y. Shen}, title = {Numerical quadratures for Hadamard hypersingular integrals}, journal = {Numerical Mathematics, a Journal of Chinese Uniersities}, year = {2006}, volume = {15}, number = {1}, pages = {50--59}, abstract = {}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/10084.html} }
Copy to clipboard
The citation has been copied to your clipboard